BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 4 >

Please use this identifier to cite or link to this item:

Title: Constructing a Canonical form of a Matrix in Several Problems about Combinatorial Designs
Authors: Mateva, Zlatka
Keywords: Algorithm
Incidence Matrix
Orbit Matrix
Group Action
Canonical Form
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 4, (2008), 349p-368p
Abstract: The author developed computer programs needed for the classification of designs with certain automorphisms by the local approach method. All these programs use canonicity test or/and construction of canonical form of an integer matrix. Their efficiency substantially influences the speed of the whole computation. The present paper deals with the implemented canonicity algorithm. It is based on ideas used by McKay, Meringer, Kaski and Bouyukliev, but while their algorithms are for the equivalence test, the canonicity test or finding canonical representative of only one type of combinatorial object (graph, code, design, binary matrix, etc.), the algorithm presented in this paper is meant to work fast on all types of integer matrices used for the classification of designs with predefined automorphisms. This is achieved through the suitable spectrum invariant, and the way it is used to cut off some branches of the search tree.
Description: Partially supported by the Bulgarian Science Fund contract with TU Varna, No 487.
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 4

Files in This Item:

File Description SizeFormat
sjc075-vol2-num4-2008.pdf204.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License